# SDR YENA2023011300040

- Difficulty date: January 6, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 422
- Aircraft time: 30,308 hours, 20,362 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

FLT#422, NAS-JFK. ' ON TAXI IN SHORT RWY 4L ENG 1 FAILED. ENG 1 FAILED EICAS AND FAIL ON GAUGE ENG NEVER SHUTDOWN FULLY AND AFTER 10 SECONDS FAIL MESSAGES EXTINGUISHED ENG 1 NO DISPATCH ENG 1 SHORT DISPATCH; PERFORMED GE LMM 72-00-00 SUBTASK 72-00-00-810-130 T/S NO MSGS OR FAULTS NOTED. ENG INSPECTION OK, ENG RUN OK. A/C OK FOR SERVICE.'
